# SDR CA100128002

- Difficulty date: January 4, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,833 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 2770 · Gust Lock Damper System
- Part: Bracket
- Part number: 215925296
- Condition: Corroded
- Location: Gust Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION FOUND ON THE FWD FACE OF THE ELEVATOR GUST LOCK BRACKET DURING VISUAL INSP.
